# SDR USAA2011081100017

- Difficulty date: August 4, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 40,081 hours, 16,087 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280000100591
- Part serial: CC2207
- Condition: Saturated
- Location: Elevator
- Part time: 40,081 hours, 16,087 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - RIGHT ELEVATOR UPPER PANEL HAS 5 AREAS OF WATER CONTAMINATION BETWEEN ELEVATOR STA 1305 TO 5274.  REPLACED RIGHT ELEVATOR  IAW A319 AMM 27-34-41.
